# SDR R61A20110229

- Difficulty date: August 19, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000255
- Aircraft time: 6,084 hours, 3,179 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING ODOR IN CABIN AND FLIGHT DECK ON DESCENT INTO MKE.  AN EMERGENCY WAS NOT DECLARED, AND THE A/C LANDED WITHOUT INCIDENT AT MKE.  MAINTENANCE TROUBLESHOT PER EMB AMM AND PLACED PACK 2 ON MEL 21-51-00-1.  DEN MAINTENANCE PERFORMED OPERATIONAL CHECK OF PACK 2 PER EMB AMM, AND WAS UNABLE TO DUPLICATE ANY ODORS, AND CLEARED MEL 21-51-00-1.
